# SDR REXA201200029

- Difficulty date: January 2, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 17,213 hours, 14,708 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET MESSAGE SHORTLY AFTER TAKEOFF STAYED ON ABOUT 3 MINUTES THEN WENT OUT.  FLIGHT ATTENDANT NOTICED NOTHING UNUSUAL.  WE DEICED AND DID NOTICE A STRONG ODOR OF THE FLUID.  FOUND SPEED TAPE FOR WINTER OPS FELL OFF LAV VENT RE-COMPLIED WITH PA21-009 FOR REINSTALLING SPEED TAPE OVER LAV FLOOR VENT OK FOR SVC NO SMOKE OR SMOKE TOILET MESSAGE NOTED.
